# SDR CALA011005

- Difficulty date: November 16, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- Aircraft time: 48,440 hours, 21,977 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT W/W AFT FAIRING ATTACH HARDWARE HAD WORN INTO RT KEEL BEAM LOWER O/B CHORD AT STA 678-727.  REPAIRED IAW ECRA 5310-04218.
